Alert archive / North Carolina / River Flood Warnings in 2011
River Flood Warning 1, NWS Wilmington, NC
NWS Wilmington, NC issued this river flood warning at Aug 27, 2011, 10:24 AM EDT for Pender County, North Carolina. It took effect at Sep 1, 2011, 5:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Aug 27, 2011, 10:24 AM EDT (14:24 UTC)
- In effect from
- Sep 1, 2011, 5:00 PM EDT
- Expired
- Aug 30, 2011, 9:28 PM EDT
- In force
- Issued by
- NWS Wilmington, NC
- Flood severity
- Moderate
County Pender County, NC
The radar
The Wilmington radar (KLTX), 77 km from the middle of the area, began a volume at 14:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point N.E. Cape Fear River near Burgaw (BGWN7). The gauge peaked at 8.02 ft at Aug 31, 2011, 9:00 PM EDT.
- Action stage
- 7 ft
- Minor stage
- 10 ft
- Moderate stage
- 12 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02108566, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
339 WGUS42 KILM 271424 FLWILM BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE WILMINGTON NC 1024 AM EDT SAT AUG 27 2011 ...THE NATIONAL WEATHER SERVICE IN WILMINGTON NC HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN NORTH CAROLINA... NORTHEAST CAPE FEAR NEAR BURGAW AFFECTING PENDER COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE WITH INTERESTS ALONG THE RIVER SHOULD TAKE THE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY FROM THE FLOOD WATERS. ADDITIONAL INFORMATION IS AVAILABLE ON OUR WEBSITE AT WEATHER.GOV/ILM UNDER THE RIVERS/LAKES AHPS LINK. && NCC141-280624- /O.NEW.KILM.FL.W.0001.110828T2116Z-000000T0000Z/ /BGWN7.2.ER.110828T2116Z.110830T0600Z.000000T0000Z.NO/ 1024 AM EDT SAT AUG 27 2011 THE NATIONAL WEATHER SERVICE IN WILMINGTON NC HAS ISSUED A * FLOOD WARNING FOR THE NORTHEAST CAPE FEAR NEAR BURGAW. * FROM SUNDAY AFTERNOON UNTIL FURTHER NOTICE. * AT 9:30 AM SATURDAY THE STAGE WAS 2.8 FEET. * FLOOD STAGE IS 10.0 FEET. * MODERATE FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND CONTINUE TO RISE TO NEAR 13.1 FEET BY EARLY TUESDAY MORNING. * IMPACT...AT 13.5 FEET...FLOODWATERS BEGIN TO AFFECT HIGHWAY 53, HIGHWAY 210, WHITE STOCKING ROAD, SHAW HIGHWAY AND HOLLY SHELTER ROAD. ROADS ARE PASSABLE BUT HAVE WATER ON THEM. $$
8 follow-up statements
447 WGUS82 KILM 280109 FLSILM FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON NC 909 PM EDT SAT AUG 27 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH CAROLINA... NORTHEAST CAPE FEAR NEAR BURGAW AFFECTING PENDER COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE WITH INTERESTS ALONG THE RIVER SHOULD TAKE THE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY FROM THE FLOOD WATERS. ADDITIONAL INFORMATION IS AVAILABLE ON OUR WEBSITE AT WEATHER.GOV/ILM UNDER THE RIVERS/LAKES AHPS LINK. && NCC141-281709- /O.EXT.KILM.FL.W.0001.110829T0515Z-110901T0600Z/ /BGWN7.1.ER.110829T0515Z.110830T0600Z.110831T1800Z.NO/ 909 PM EDT SAT AUG 27 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL LATE WEDNESDAY NIGHT... THE FLOOD WARNING CONTINUES FOR THE NORTHEAST CAPE FEAR NEAR BURGAW. * FROM LATE SUNDAY NIGHT TO LATE WEDNESDAY NIGHT. * AT 8:30 PM SATURDAY THE STAGE WAS 4.0 FEET. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY MONDAY MORNING AND CONTINUE TO RISE TO NEAR 11.2 FEET BY EARLY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY WEDNESDAY AFTERNOON. * IMPACT...AT 11.0 FEET...FLOODWATERS CONTINUE TO RISE AND AFFECT ROADS IN THE RIVER BEND AND RIVER BIRCH SUBDIVISIONS OFF HIGHWAY 53 ALONG THE EAST BANK OF THE RIVER. PORTIONS OF CROOMSBRIDGE ROAD AND OLD MAPLE HILL ROAD BECOME IMPASSABLE. $$
625 WGUS82 KILM 281444 FLSILM FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON NC 1044 AM EDT SUN AUG 28 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH CAROLINA... NORTHEAST CAPE FEAR NEAR BURGAW AFFECTING PENDER COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE WITH INTERESTS ALONG THE RIVER SHOULD TAKE THE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY FROM THE FLOOD WATERS. ADDITIONAL INFORMATION IS AVAILABLE ON OUR WEBSITE AT WEATHER.GOV/ILM UNDER THE RIVERS/LAKES AHPS LINK. && NCC141-290644- /O.EXT.KILM.FL.W.0001.110829T2000Z-110901T2000Z/ /BGWN7.1.ER.110829T2000Z.110830T1200Z.110901T0800Z.NO/ 1044 AM EDT SUN AUG 28 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE NORTHEAST CAPE FEAR NEAR BURGAW. * FROM MONDAY AFTERNOON TO THURSDAY AFTERNOON. * AT 9:30 AM SUNDAY THE STAGE WAS 4.6 FEET. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND CONTINUE TO RISE TO NEAR 11.0 FEET BY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY THURSDAY MORNING. * IMPACT...AT 11.0 FEET...FLOODWATERS CONTINUE TO RISE AND AFFECT ROADS IN THE RIVER BEND AND RIVER BIRCH SUBDIVISIONS OFF HIGHWAY 53 ALONG THE EAST BANK OF THE RIVER. PORTIONS OF CROOMSBRIDGE ROAD AND OLD MAPLE HILL ROAD BECOME IMPASSABLE. $$
954 WGUS82 KILM 290129 FLSILM FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON NC 929 PM EDT SUN AUG 28 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH CAROLINA... NORTHEAST CAPE FEAR NEAR BURGAW AFFECTING PENDER COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE WITH INTERESTS ALONG THE RIVER SHOULD TAKE THE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY FROM THE FLOOD WATERS. ADDITIONAL INFORMATION IS AVAILABLE ON OUR WEBSITE AT WEATHER.GOV/ILM UNDER THE RIVERS/LAKES AHPS LINK. && NCC141-291729- /O.EXT.KILM.FL.W.0001.110829T2040Z-110902T0300Z/ /BGWN7.1.ER.110829T2040Z.110830T1800Z.110901T1500Z.NO/ 929 PM EDT SUN AUG 28 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE NORTHEAST CAPE FEAR NEAR BURGAW. * FROM MONDAY AFTERNOON TO THURSDAY EVENING. * AT 8:30 PM SUNDAY THE STAGE WAS 4.8 FEET. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND CONTINUE TO RISE TO NEAR 11.4 FEET BY EARLY TUESDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY. * IMPACT...AT 11.5 FEET...FLOODWATERS BEGIN TO AFFECT ROADS IN ALLIGATOR LAKE SUBDIVISION. FLOODING WORSENS IN THE RIVER BEND AND RIVER BIRCH SUBDIVISIONS AND ALONG CROOMSBRIDGE ROAD AND OLD MAPLE HILL ROAD. $$
226 WGUS82 KILM 290852 FLSILM FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON NC 452 AM EDT MON AUG 29 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH CAROLINA... NORTHEAST CAPE FEAR NEAR BURGAW AFFECTING PENDER COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE WITH INTERESTS ALONG THE RIVER SHOULD TAKE THE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY FROM THE FLOOD WATERS. ADDITIONAL INFORMATION IS AVAILABLE ON OUR WEBSITE AT WEATHER.GOV/ILM UNDER THE RIVERS/LAKES AHPS LINK. && NCC141-300052- /O.EXT.KILM.FL.W.0001.110831T2000Z-110901T2100Z/ /BGWN7.1.ER.110831T2000Z.110901T0000Z.110901T0900Z.NO/ 452 AM EDT MON AUG 29 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE NORTHEAST CAPE FEAR NEAR BURGAW. * FROM WEDNESDAY AFTERNOON TO THURSDAY AFTERNOON. * AT 4:30 AM MONDAY THE STAGE WAS 5.0 FEET. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 10.2 FEET BY WEDNESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY THURSDAY MORNING. * IMPACT...AT 10.0 FEET...MINOR FLOODING OF ROADS IN THE RIVER BEND AND RIVER BIRCH SUBDIVISIONS. FLOODING OF CROOMSBRIDGE ROAD BEGINS WEST OF THE BRIDGE OVER THE RIVER. $$
420 WGUS82 KILM 291427 FLSILM FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON NC 1027 AM EDT MON AUG 29 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH CAROLINA... NORTHEAST CAPE FEAR NEAR BURGAW AFFECTING PENDER COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE WITH INTERESTS ALONG THE RIVER SHOULD TAKE THE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY FROM THE FLOOD WATERS. ADDITIONAL INFORMATION IS AVAILABLE ON OUR WEBSITE AT WEATHER.GOV/ILM UNDER THE RIVERS/LAKES AHPS LINK. && NCC141-300627- /O.EXT.KILM.FL.W.0001.110831T0300Z-110902T0000Z/ /BGWN7.1.ER.110831T0300Z.110831T1800Z.110901T1200Z.NO/ 1027 AM EDT MON AUG 29 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE NORTHEAST CAPE FEAR NEAR BURGAW. * FROM TUESDAY EVENING TO THURSDAY EVENING. * AT 9:30 AM MONDAY THE STAGE WAS 5.2 FEET. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE TOMORROW EVENING AND CONTINUE TO RISE TO NEAR 10.2 FEET BY EARLY WEDNESDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY MORNING. * IMPACT...AT 10.0 FEET...MINOR FLOODING OF ROADS IN THE RIVER BEND AND RIVER BIRCH SUBDIVISIONS. FLOODING OF CROOMSBRIDGE ROAD BEGINS WEST OF THE BRIDGE OVER THE RIVER. $$
950 WGUS82 KILM 300129 FLSILM FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON NC 929 PM EDT MON AUG 29 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH CAROLINA... NORTHEAST CAPE FEAR NEAR BURGAW AFFECTING PENDER COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE WITH INTERESTS ALONG THE RIVER SHOULD TAKE THE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY FROM THE FLOOD WATERS. ADDITIONAL INFORMATION IS AVAILABLE ON OUR WEBSITE AT WEATHER.GOV/ILM UNDER THE RIVERS/LAKES AHPS LINK. && NCC141-301729- /O.EXT.KILM.FL.W.0001.110901T0900Z-110903T0000Z/ /BGWN7.1.ER.110901T0900Z.110901T1200Z.110902T1200Z.NO/ 929 PM EDT MON AUG 29 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE NORTHEAST CAPE FEAR NEAR BURGAW. * FROM LATE WEDNESDAY NIGHT TO FRIDAY EVENING. * AT 8:30 PM MONDAY THE STAGE WAS 5.7 FEET. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THURSDAY MORNING AND CONTINUE TO RISE TO NEAR 10.1 FEET BY THURSDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY MORNING. * IMPACT...AT 10.0 FEET...MINOR FLOODING OF ROADS IN THE RIVER BEND AND RIVER BIRCH SUBDIVISIONS. FLOODING OF CROOMSBRIDGE ROAD BEGINS WEST OF THE BRIDGE OVER THE RIVER. $$
334 WGUS82 KILM 301526 FLSILM FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON NC 1126 AM EDT TUE AUG 30 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH CAROLINA... NORTHEAST CAPE FEAR NEAR BURGAW AFFECTING PENDER COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE WITH INTERESTS ALONG THE RIVER SHOULD TAKE THE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY FROM THE FLOOD WATERS. ADDITIONAL INFORMATION IS AVAILABLE ON OUR WEBSITE AT WEATHER.GOV/ILM UNDER THE RIVERS/LAKES AHPS LINK. && NCC141-310726- /O.EXT.KILM.FL.W.0001.110901T2100Z-110903T0000Z/ /BGWN7.1.ER.110901T2100Z.110902T0000Z.110902T1200Z.NO/ 1126 AM EDT TUE AUG 30 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE NORTHEAST CAPE FEAR NEAR BURGAW. * FROM THURSDAY AFTERNOON TO FRIDAY EVENING. * AT 10:30 AM TUESDAY THE STAGE WAS 6.4 FEET. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 10.1 FEET BY THURSDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY EVENING. * IMPACT...AT 10.0 FEET...MINOR FLOODING OF ROADS IN THE RIVER BEND AND RIVER BIRCH SUBDIVISIONS. FLOODING OF CROOMSBRIDGE ROAD BEGINS WEST OF THE BRIDGE OVER THE RIVER. $$
102 WGUS82 KILM 310128 FLSILM FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON NC 928 PM EDT TUE AUG 30 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN NORTH CAROLINA... NORTHEAST CAPE FEAR NEAR BURGAW AFFECTING PENDER COUNTY ADDITIONAL INFORMATION IS AVAILABLE ON OUR WEBSITE AT WEATHER.GOV/ILM UNDER THE RIVERS/LAKES AHPS LINK. && NCC141-310158- /O.CAN.KILM.FL.W.0001.000000T0000Z-110903T0000Z/ /BGWN7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 928 PM EDT TUE AUG 30 2011 THE FLOOD WARNING IS CANCELLED FOR THE NORTHEAST CAPE FEAR NEAR BURGAW. * AT 8:30 PM TUESDAY THE STAGE WAS 6.9 FEET. * FLOOD STAGE IS 10.0 FEET. * THE RIVER WILL CREST BELOW FLOOD STAGE AT 8.9 FEET EARLY FRIDAY MORNING. * IMPACT...AT 8.0 FEET...WATER AFFECTS THE LOWEST PORTIONS OF RIVER BEND ROAD AND RIVER BIRCH ROAD. $$ 47
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this river flood warning went out at Aug 27, 7:15 AM EDT, 3 hours 9 minutes earlier.
Area forecast discussion, Aug 27, 7:15 AM EDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
715 AM EDT SAT AUG 27 2011
.SYNOPSIS...
HURRICANE IRENE WILL PASS ABOUT 125 MILES EAST OF CAPE FEAR
OVERNIGHT INTO EARLY SATURDAY. REFER TO THE LATEST BULLETINS
ISSUED BY THE NATIONAL HURRICANE CENTER FOR SPECIFIC DETAILS
REGARDING TRACK AND INTENSITY OF HURRICANE IRENE. IRENE WILL HAVE
MAJOR IMPACTS ACROSS THE COASTAL WATERS AS WELL AS PORTIONS OF THE
EASTERN CAROLINAS. A POSSIBILITY EXISTS FOR ISOLATED TORNADOES
ACROSS COASTAL NORTH CAROLINA. IRENE IS EXPECTED TO MOVE NORTH OF
THE AREA SATURDAY AFTERNOON. A COLD FRONT WILL MOVE OFFSHORE ON
MONDAY...FOLLOWED BY HIGH PRESSURE THROUGH THE END OF NEXT
WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
AS OF 2:45 AM SATURDAY...NEAR TERM FORECAST CONTINUES TO BE
ENTIRELY DEPENDENT UPON OFFICIAL FORECAST TRACK OF HURRICANE
IRENE. IRENE IS NOW APPROXIMATELY 120 NM SE OF CAPE FEAR AND
APPEARS TO BE TRACKING TO THE NORTHEAST TOWARDS THE OUTER BANKS.
WINDS INLAND OVER THE CAPE FEAR REGION ARE REACHING THE TROPICAL
STORM FORCE RANGE ONLY IN THE VIGOROUS RAIN BANDS THAT MOVE
ASHORE. COASTAL SITES ARE SEEING WINDS MORE CONSISTENTLY IN THE
TROPICAL STORM FORCE RANGE. OTHERWISE WE ARE SEEING WINDS MAINLY
IN THE 20 TO 30 KT RANGE WITH GUSTS TO AROUND TROPICAL STORM
FORCE. WIDESPREAD MODERATE RAIN WITH EMBEDDED HEAVIER
PRECIPITATION IS OCCURRING ALMOST CWA-WIDE EXCEPT FOR OUR FAR
WESTERN FRINGES. VERY LITTLE THUNDER IS EVIDENT...ALTHOUGH THE ODD
TORNADO REMAINS A THREAT. FOR INFORMATION ON WINDS ASSOCIATED WITH
IRENE...SEE LATEST WARNINGS AND ADVISORIES.
HAVE BASED PRECIPITATION SHIELD ON LATEST GFS AS MODIFIED BY THE
OFFICIAL FORECAST TRACK. EXPECT PRECIPITATION SHIELD TO LIFT TO
THE NE WITH THE HURRICANE LATER THIS MORNING AND INTO THE
AFTERNOON...GRADUALLY CLEARING THE CWA TONIGHT. RAINFALL TOTALS
WILL VARY WIDELY...FROM NEAR ZERO OVER OUR FAR WESTERN FRINGES TO
AN ADDITIONAL 3 TO 5 INCHES IN THE CAPE FEAR REGION. FLOODING
REMAINS A THREAT OVER AREAS SEEING HEAVIEST RAINFALL SO WILL
ALLOW PRESENT FLOOD WATCH TO RIDE THROUGH THIS AFTERNOON.
HAVE GONE WITH GUIDANCE CONSENSUS FOR TEMPERATURES AS NUMBERS WERE
ALL VERY CLOSE. THIS WILL GIVE US LOWEST DAYTIME TEMPERATURES IN
THE CAPE FEAR REGION WHERE THE HURRICANE WILL LINGER THE LONGEST
AND WARMEST TEMPERATURES TO THE WEST AND SOUTH. HIGHS WILL RANGE
FROM THE LOWER TO MID 80S OVER PENDER AND NEW HANOVER COUNTIES TO
LOWER 90S FAR WEST. LOWS A FEW DEGREES EITHER SIDE OF 70.
&&
.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
AS OF 2:45 AM SATURDAY...HURRICANE IRENE WILL HAVE SHIFTED TO THE
NORTHEAST BY THIS TIME AND SUBSIDENCE WILL KEEP ANY CONVECTION TO
A MINIMUM ON SUNDAY. WITH ABUNDANT MOISTURE AND HEATING WILL
INCLUDE SCATTERED THUNDERSTORMS FOR INLAND AREAS ON TUESDAYS. FOR
TEMPERATURES...WITH WEST WINDS ON SUNDAY MAXIMUM TEMPERATURES WILL
RISE INTO THE LOWER TO MIDDLE 90S. MAXIMUM TEMPERATURES ON MONDAY
WILL BE LOWER 90S WITH A SOUTHWEST WINDS. CURRENTLY THE MODELS ARE
FORECASTING DEWPOINTS IN THE LOWER TO MIDDLE 60S BUT WITH ABUNDANT
RAINFALL EXPECT DEWPOINTS IN THE BOUNDARY LAYER TO BE HIGHER SO
WOULD NOT BE SURPRISED IF THE VALUES WILL INCREASE INTO THE UPPER
60S ON NEXT MODEL RAINS.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
AS OF 3 AM SATURDAY...HIGH PRESSURE WILL RIDGE IN FROM NEW ENGLAND
THROUGH THE ENTIRE PERIOD. TEMPERATURES WILL BE CLOSE TO NORMAL WITH
HIGHS IN THE MID TO UPPER 80S AND LOWS IN THE MID TO UPPER 60S. WITH
HIGH PRESSURE ESTABLISHED CHANCE OF PRECIPITATION WILL BE VERY LIMITED.
&&
.AVIATION /12Z SATURDAY THROUGH WEDNESDAY/...
AS OF 12Z...IRENE MAKING LANDFALL JUST EAST OF MOREHEAD CITY.
GRADIENT WILL REMAIN STRONG THROUGH THE MORNING HOURS...WITH
NORTHWEST WINDS FREQUENTLY GUSTING OVER 50 KTS AT ILM...LESSER
AMOUNTS AT THE MYRTLES AND INLAND TERMINALS. CEILINGS WILL BOUNCE
AROUND...BUT WILL BE PREDOMINATELY MVFR. WINDS WILL SLOWLY DIMINISH
THIS AFTERNOON AS IRENE WEAKENS A BIT AND MOVES SLOWLY NORTHWARD.
TONIGHT...WINDS WILL FINALLY DROP BELOW 20 KTS...BUT ILM COULD STILL
EXPERIENCE GUSTS TO 25 KTS. VFR CONDITIONS ARE EXPECTED AROUND 00Z.
EXTENDED OUTLOOK...VFR SUNDAY AND CONTINUE THROUGH THE EXTENDED.
&&
.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 2:45 AM SATURDAY...EXTREMELY DANGEROUS MARINE CONDITIONS WILL
CONTINUE OVER THE COASTAL WATERS FOR MUCH OF THE NEAR TERM.
FORECAST CONTINUES TO BE ENTIRELY DEPENDENT UPON OFFICIAL FORECAST
TRACK OF HURRICANE IRENE. IRENE IS NOW APPROXIMATELY 120 NM SE OF
CAPE FEAR AND APPEARS TO BE TRACKING TO THE NORTHEAST TOWARDS THE
OUTER BANKS. LATEST COASTAL AND BUOY OBS SHOW SEAS RANGING FROM 14
FT AT 41110 TO 18 FT AT 41013. THESE SAME OBS SHOW WINDS MAINLY IN
THE TROPICAL STORM FORCE RANGE.
ALTHOUGH CONDITIONS WILL REMAIN DANGEROUS FOR MUCH OF THE
PERIOD...EXPECT CONDITIONS TO GRADUALLY IMPROVE STARTING LATER
THIS MORNING AS THE STORM LIFTS TO THE NE. CONDITIONS SHOULD HAVE
IMPROVED ENOUGH BY DAYBREAK SUNDAY SO THAT NOT EVEN A SMALL CRAFT
ADVISORY WILL BE NECESSARY. SEE LATEST WARNINGS AND ADVISORIES FOR
THE LATEST ON HURRICANE IRENE.
SHORT TERM /SUNDAY NIGHT THROUGH MONDAY NIGHT/...
AS OF 2:45 AM SATURDAY...SEAS WILL BE SETTLING WITH THE OFFSHORE
FLOW AS HURRICANE IRENE HAS MOVED WELL NORTH OF THE COASTAL
WATERS. A WEAK TROUGH IN THE WAKE OF THE STORM WILL CAUSE THE
WINDS TO BACK FROM THE WEST TO SOUTHWEST LATE SUNDAY...BEFORE
BECOMING NORTHEAST ON TUESDAY. WITH THE WEAK PRESSURE GRADIENT
WINDS SPEEDS ARE EXPECTED TO LESS THAN 15 KNOTS.
LONG TERM /SUNDAY THROUGH TUESDAY/...
AS OF 3 PM SATURDAY...AS HIGH PRESSURE RIDGES IN FROM NEW
ENGLAND...WINDS WILL BE FROM THE NORTHEAST AROUND 10 KNOTS. SEAS ARE
EXPECTED TO RANGE BETWEEN 2 AND 3 FEET.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR SCZ053>056.
TROPICAL STORM WARNING FOR SCZ053>056.
NC...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR NCZ096-099-
105>110.
TROPICAL STORM WARNING FOR NCZ096-099.
HURRICANE WARNING FOR NCZ105>110.
MARINE...TROPICAL STORM WARNING FOR AMZ254-256.
HURRICANE WARNING FOR AMZ250-252.
&&
SYNOPSIS...REK
NEAR TERM...REK
SHORT TERM...DRH
LONG TERM...DRH
AVIATION...43Hazardous weather outlook, Aug 27, 5:11 AM EDT, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 511 AM EDT SAT AUG 27 2011 AMZ250-252-280915- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 511 AM EDT SAT AUG 27 2011 ...HURRICANE WARNING IN EFFECT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HURRICANE WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HURRICANE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ105-107-109-280915- INLAND PENDER-INLAND NEW HANOVER-INLAND BRUNSWICK- 511 AM EDT SAT AUG 27 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON... ...HURRICANE WARNING IN EFFECT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. HURRICANE WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HURRICANE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ096-099-SCZ053-055-280915- BLADEN-COLUMBUS-INLAND HORRY-INLAND GEORGETOWN- 511 AM EDT SAT AUG 27 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON... ...TROPICAL STORM WARNING IN EFFECT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. TROPICAL STORM WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TROPICAL STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ087-SCZ017-023-024-032-033-039-280915- ROBESON-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-WILLIAMSBURG- 511 AM EDT SAT AUG 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ106-108-110-280915- COASTAL PENDER-COASTAL NEW HANOVER-COASTAL BRUNSWICK- 511 AM EDT SAT AUG 27 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON... ...HURRICANE WARNING IN EFFECT... ...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. HURRICANE WARNING. HIGH RIP CURRENT RISK. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HURRICANE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SCZ054-056-280915- COASTAL HORRY-COASTAL GEORGETOWN- 511 AM EDT SAT AUG 27 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON... ...TROPICAL STORM WARNING IN EFFECT... ...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. TROPICAL STORM WARNING. HIGH RIP CURRENT RISK. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TROPICAL STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ254-256-280915- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 511 AM EDT SAT AUG 27 2011 ...TROPICAL STORM WARNING IN EFFECT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TROPICAL STORM WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TROPICAL STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 8:49 PM EDT | Special Weather Statement | ILM | Brunswick, New Hanover | 56 min |
| Aug 26, 9:37 PM EDT | Areal Flood Warning | ILM | Brunswick, New Hanover | 3 hr |
| Aug 26, 10:42 PM EDT | Special Weather Statement | ILM | Brunswick, Columbus, New Hanover, Pender | 78 min |
| Aug 27, 12:04 AM EDT | Areal Flood Warning | ILM | Brunswick, Columbus, New Hanover, Pender | 4 hr |
| Aug 27, 3:44 AM EDT | Areal Flood Warning | ILM | Brunswick, New Hanover, Pender | 4 hr |
| Aug 27, 7:22 AM EDT | Areal Flood Warning | ILM | Brunswick, New Hanover, Pender | 3 hr |
| Aug 27, 10:22 AM EDT | Areal Flood Warning | ILM | New Hanover, Pender | 3 hr |
| Aug 27, 1:21 PM EDT | Areal Flood Warning | ILM | Pender | 112 min |
Nearby
River Flood Warnings in North Carolina, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.